# SDR 2010FA0000893

- Difficulty date: August 25, 2010
- Submitted: August 25, 2010
- Operation: General aviation
- Aircraft: N105SL
- Make and model: Piagio P180
- Aircraft serial: 1068
- Aircraft time: 70,509 hours, 5,588 cycles
- Engine: Pwa PT6A66
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

ACFT ATTEMPTED TO AUTOFEATHER ON APPROCH.
